Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have Gyno. Taking Arimidex. Have fever, bone aches and whooping cough. Side effects?

Hello Dr. Topiwala thank you for providing this service, I have been taking arimidex now as an anti-esteogen at a dose of .2 mg ED for 2 weeks,I am using this to get rid of my gyno that i have seem to developed for no apparent reason? I am 21 and am a natural bodybuilder I do not take AAS of any sort and was just looking for a way to get rid of this annoying gyno before vacation, diet has been very healthy sticking mainly towards paleo I have been making good weight gain am 245 lbs but recently have developed a fever and bone aches along with a whooping cough I am wondering if this is the anti-e that may have shut down my immune system or another environmental factor that came about? Thank you for your time doctor Sincerely, Travis Haycock , ON Canada
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Hello Travis,

Welcome to HCM. I am Dr Mbong. The most common side effect of Arimedex is bone pain. The medication's side effects depend on the dose you are on: the higher the dose, the more the side-effect. You will need to ask the physician who prescribed it for Biphosphonate and Calcium tablet prescriptions, which will reduce the occurence of bone pain. In some people taking Arimedex has even been associated in the long run with bone fractures, so be careful about strainous physical activity on it.

Arimedex works by inhibiting circulating blood levels of estrogens, a hormone (which not only women have but also men though in relatively smaller amounts). Inihbiting estrogens may among other effects like on the bone, may cause a decline in the immune protective mechanisms of the body, cause a cough and may make you more susceptible to germs which may explain the fever.

I advise you see your physician for the above adjuvant medication prescriptions I proposed and for a work up to determine if the fever and cough are of infectious origin. You may also need a reduction in the dose you are on (which should take into considertion your weight) for Arimedex's side-effects are dose dependent.

All the best.
Answered: Sat, 9 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor